# SDR P5CA9500086

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 724-972
- Part time: 86,895 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT WING UPPER SKIN AND AROUND FASTENERS BETWEEN WS 724 AND WS 972 AT THE MID SPAR AREA.  REMOVED CORROSION PER SRM 51-10-01 AND FOUND WITHIN LIMITS PER SRM 53-10-01.
